# SDR SWIA201438562

- Difficulty date: June 17, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 32,053 hours, 27,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 349 FRAME HAS CORROSION ALONG BOTTOM AFT SIDE S25 - 27L.  C-CHECK,  INSTALLED NEW FRAME IAW REO.
